Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Are resource-abundant economies disadvantaged?
Author: Anderson, K.
Citation: Australian Journal of Agricultural and Resource Economics, 1998; 42(1):1-23
Issue Date: 1998
ISSN: 1364-985X
RMID: 0030006647
DOI: 10.1111/1467-8489.00034
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.